JNAO - Vol. 11, No. 2 is now published online.

2020-10-20

Dear All,

We are delighted to notify you that the new issue  Vol. 11,  No 2  of the Journal of Nonlinear Analysis and Optimization: Theory & Applications (JNAO) is now published online.

You are cordially offered full access to all the papers. Please visit the webpage  http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/issue/view/46

Please do not hesitate to contact us if you have any questions about the journal by email: narinp@nu.ac.th

 

With best regards,

Sompong Dhompongsa

Somyot Plubtieng

 

Editor in Chief

Journal of Nonlinear Analysis and Optimization: Theory & Applications

http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/about